# SDR CALA2015102600867

- Difficulty date: October 21, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 56,524 hours, 19,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1665
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, EMER LIGHT AT 7DEF, AREA LIGHT, INOPERATIVE.  RELAMPED L1065 AT STATION 500+20, WL 274 & RBL 30.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-03.
